# SDR USAA920071252

- Difficulty date: October 25, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 65827681
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CORROSION ON LEFT MAIN LANDING GEAR SUPPORT BEAM SWING LINK.  REPLACED LEFT MAIN LANDING GEAR SUPPORT BEAM SWING LINK IAW B737 AMM 57-15-00-4.
